Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Stomach disorders, bloating, gas. On milpar, HRT medication. Full hysterectomy done. Healing time?

Hi,Thanks for being so prompt. I had the op last Tues,full hysterec im ok,but have such bowel trouble,i am taking milpar and have brought tablets for trapped wind from the chemist. this is actually more pain and soreness than the op!! How long does go on for?? anything better out there to help me? also my stiches removed on monday,all fine,but the whole area feels numb/swollen/thick,when will it start to reduce? The hrt tabs i was given also gave me shocking headaches they have gone back and i shall start new ones tonight,so hopefully that problem is dealt with! I know its only been one wk,but each day is a drag! Thank you.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, if the stiches being removed means the wound is healed and sealed now what ever you would experience the problem that would be due to your functional elements and for that you have to keep your stress level very low you have gone through the major operation then it is likely that you might have come under the stress, hope this information helps you have nice day.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor